American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[3] Jun Lu and Sheng-Li Tan. Inequalities between the Chern numbers of a singular fiber in a family of algebraic curves. Trans. Amer. Math. Soc. 365 (2013) 3373-3396.
Abstract, references, and article information   
View Article: PDF

[4] David Jensen. Birational contractions of $\overline{M}_{3,1}$ and $\overline{M}_{4,1}$. Trans. Amer. Math. Soc. 365 (2013) 2863-2879.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Casalaina-Martin and Radu Laza. Simultaneous semi-stable reduction for curves with ADE singularities. Trans. Amer. Math. Soc. 365 (2013) 2271-2295.
Abstract, references, and article information   
View Article: PDF

[6] Michele Bolognesi and Angelo Vistoli. Stacks of trigonal curves. Trans. Amer. Math. Soc. 364 (2012) 3365-3393.
Abstract, references, and article information   
View Article: PDF

[7] David Swinarski. GIT stability of weighted pointed curves. Trans. Amer. Math. Soc. 364 (2012) 1737-1770. MR 2869190.
Abstract, references, and article information   
View Article: PDF

[8] Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel. Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012) 137-174. MR 2833580.
Abstract, references, and article information   
View Article: PDF

[9] Michela Artebani and Shigeyuki Kondō. The moduli of curves of genus six and K3 surfaces. Trans. Amer. Math. Soc. 363 (2011) 1445-1462. MR 2737272.
Abstract, references, and article information   
View Article: PDF

[10] Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010) 3365-3376. MR 2601593.
Abstract, references, and article information   
View Article: PDF

[11] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[12] Brendan Hassett and Donghoon Hyeon. Log canonical models for the moduli space of curves: The first divisorial contraction. Trans. Amer. Math. Soc. 361 (2009) 4471-4489. MR 2500894.
Abstract, references, and article information   
View Article: PDF

[13] Ana-Maria Castravet. The Cox ring of $\overline {M}_{0,6}$. Trans. Amer. Math. Soc. 361 (2009) 3851-3878. MR 2491903.
Abstract, references, and article information   
View Article: PDF

[14] Michela Artebani. Heegner divisors in the moduli space of genus three curves. Trans. Amer. Math. Soc. 360 (2008) 1581-1599. MR 2357706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eduardo Esteves and Parham Salehyan. Limit Weierstrass points on nodal reducible curves. Trans. Amer. Math. Soc. 359 (2007) 5035-5056. MR 2320659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lucia Caporaso, Cinzia Casagrande and Maurizio Cornalba. Moduli of roots of line bundles on curves. Trans. Amer. Math. Soc. 359 (2007) 3733-3768. MR 2302513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gilberto Bini and Claudio Fontanari. Moduli of curves and spin structures via algebraic geometry. Trans. Amer. Math. Soc. 358 (2006) 3207-3217. MR 2216264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William F. Rulla. Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero. Trans. Amer. Math. Soc. 358 (2006) 3219-3237. MR 2216265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lucia Caporaso. Remarks about uniform boundedness of rational points over function fields. Trans. Amer. Math. Soc. 355 (2003) 3475-3484. MR 1990159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] V. Braungardt and D. Kotschick. Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality. Trans. Amer. Math. Soc. 355 (2003) 3217-3226. MR 1974683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gavril Farkas and Angela Gibney. The Mori cones of moduli spaces of pointed curves of small genus. Trans. Amer. Math. Soc. 355 (2003) 1183-1199. MR 1938752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ravi Vakil. Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations. Trans. Amer. Math. Soc. 353 (2001) 4025-4038. MR 1837218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rahul Pandharipande. Intersections of $\mathbb{Q}$-divisors on Kontsevich's moduli space $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry. Trans. Amer. Math. Soc. 351 (1999) 1481-1505. MR 1407707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Letterio Gatto and Fabrizio Ponza. Derivatives of Wronskians with applications to families of special Weierstrass points. Trans. Amer. Math. Soc. 351 (1999) 2233-2255. MR 1615963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2